# SDR DALA2023061904968

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAPHRAGM STA Y=198 TO Y=200 BTW X=-30 AND X=-50 (RH SIDE) AT PAX CABIN. SUMMARY OF NRC 00254: CORROSION LEVEL 2. DIAPHRAGM STA Y=198 TO Y=218 BTW X=-30 AND X=-56 (RH SIDE) WAS REPLACED PER DWG 9936534 REV BW. (LP #2821288)
